Addiction: Substance Abuse Community
been snorting opana want help 2 stop
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

been snorting opana want help 2 stop

Hi ive been snorting opana 20mg for about 6 months... i started with 1 tab per day and now I snort 9 - 12 a day.. my throat is so sore my voice has changed and i always sound hoarse and i am so afraid that its too late for me... i would love to stop this but i am so addicted and i get extremely sick when i try to stop... can tappering even be done when you snort? please help me and i screwed here? i am a mom and i feel like such a fool for doing this...
Related Discussions
6 Comments Post a Comment
Blank
653169_tn?1303449969
I have no experience with snorting opana, but you mentioned you have kids.  Please if not for yourself, for them, go and get professionally help.  This is not an emergency service, although thank God you realize it needs to stop.

Please Get more immediate help asap for you and your kids.  
Blank
Avatar_m_tn
I was right where you are 26 days ago My drug of choice was opana as it was readily availible, Yes I was snoting a 40mg before breakfast and would take anything I could get inbetween. But I realized I had a problem, told my wife and mother and mother in law, I found this site which was so much suport, Great people here that reach out to strangers and coomfort them through this terrible experience.So you are not alone. There are thousands of us out there just like you. You MUST want to do this for yourself.
Try the doctor they can sometimes help get you off of these pills. You just have to be honest with them if you truely want to quit. I did cold turkey and the withdrawls were terrible (sorry) but I made it through. Its like haveing a bad flu for a week. There are things that can help the symptoms but if you want this bad enough you can do it, Its all up to you. So what ever you decide we are here for you.
Darrin
Blank
Avatar_m_tn
So how are you doing so far? Ready to quit? Only you can make that decisson, wany your life back? I am living testimony as with thousands of others that you can do it if you truely want it. I did and with a win win attitude I conquered it, I have a lot of time and neglect twords my wife and kids that I will make up to them. You must first do it for your self, but also think of your children, depending on thir age they need a mom clean and sober. Think about it really hard. Only you can make that decission, talk to a doctor, come clean se if they can help, but it will go as far as you want it to. We are here for any support, also maybe a treatment center can help. I know its hard to ask for help and admit you have a problem, but you will love yourself once its over, do you have any support? Family or friends? Please consider this, I had my wife and after my WD I confesssed to in laws and mother and addict brother, I got so many I love yous and we are here for you fromn everyone. Do this for yourself first. I used God to help and found it was very comforting during my time of despair. Think it over really hard, you know  what is right and I will be praying for you to make that decissons, we are here to help you through your WDs.
Darrin
Blank
Avatar_m_tn
Also I belive that opana is a 12 hour time release pill, so snorting a 20 is a big hit, I was doing a 40 mg entire pill before breakfast, Why are we so stupid. But remember life is good and there for the taking
Blank
1507968_tn?1327804170
Im so affraid of withdraw. I'd have to miss work and might lose my job. I've been snorting 10mg a day and my lungs are starting to hurt. It's been three months and I try to stop but its torture. Is there something I can take for the symptoms?
Blank
Avatar_m_tn
You can try to find a doctor that will write you a Suboxone prescription. Just take it for 5 to 7 days. Then taper off of that.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
weaver71
Other
1926359_tn?1331591739
Blank
lulu747
Vancouver
3197167_tn?1348972206
Blank
clean_in_ks
KS
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
4522800_tn?1405696702
Blank
VICourageous
ID